Took first dose of Premarin cream. On arising felt confused, Out of it, with severe migraine type headache. B/P increased. Did not take another dose. It has been 36 hours and still with massive headache and very tired. Have a V/P shunt in place in brain for hydrocephalus and have been told many medications cause a slight swelling of brain tissue causing these side effects.
kmeier58; If these effects are not gone by now, You may want to give the doctor a call.And see if or what you can take for a headache, But normally 3 to 7 days it should be out of your system but with that shunt it could take a few days longer, But you may want to talk with the doctor about what happened could be too much of a dose all at once for you. You should be able to use it differently and not have the side effects that you got from the first dose and the amount of the first dose. Hope you are doing better by now
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2019 • 2 answers
Updated 17 Sep 2017 • 2 answers
Premarin Vaginal - is it safe for my husband and I to have sex after I have used vaginal estrogen c?
Updated 29 Jul 2017 • 1 answer
Updated 16 Oct 2017 • 1 answer
Estrace Vaginal Cream - How soon can I see results? I've been using Premarin, every night for two...
Updated 8 May 2018 • 1 answer